American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K55) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] M. V. Lebid’ and G. M. Torbin. Singularity and fine fractal properties of a certain class of infinite Bernoulli convolutions with an essential intersection. Theor. Probability and Math. Statist. 87 (2013) 99-115.
Abstract, references, and article information
View Article: PDF

[2] R. O. Nikiforov and G. M. Torbin. Fractal properties of random variables with independent $Q_{\infty}$-symbols. Theor. Probability and Math. Statist. 86 (2013) 169-182.
Abstract, references, and article information
View Article: PDF

[3] G. M. Torbin and I. M. Pratsyovyta. Singularity of the second Ostrogradskiĭ random series. Theor. Probability and Math. Statist. 81 (2010) 187-195. MR 2667319.
Abstract, references, and article information
View Article: PDF

[4] M. V. Prats’ovytyĭ and D. V. Kyurchev. Singularity of the distribution of a random variable represented by an $A_{2}$-continued fraction with independent elements. Theor. Probability and Math. Statist. 81 (2010) 159-175.
Abstract, references, and article information
View Article: PDF

[5] Ya. V. Goncharenko, M. V. Pratsyovytyĭ and G. M. Torbin. Fractal properties of some Bernoulli convolutions. Theor. Probability and Math. Statist. 79 (2009) 39-55. MR 2494534.
Abstract, references, and article information
View Article: PDF

[6] M. V. Prats'ovytyi and O. M. Baranovs'kii. Properties of distributions of random variables with independent differences of consecutive elements of the Ostrogradskii series. Theor. Probability and Math. Statist. 70 (2005) 147-160. MR 2110871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1